| Model Number |
CMRM6133 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
11/14/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that approximately seven weeks post implant the absorbable antibacterial envelope was removed with the implantable cardioverter defibrillator (icd) system due to an infection.The icd system was not replaced.No further patient complications have been reported as a result of this event.